Each suppository contains Paracetamol I.P. 170 mg
In suppository base
Analgesic and Antipyretic.
Age 2-3 years , Avg. Weight 12-15 kgs = 1 Suppository
|– Give every 4-6 hours as needed, no more than 4 times in 24 hours|
|– Do not take with any other paracetamol containing products|
|– If possible, use weight to dose; otherwise, use age|
As directed by physician
Known allergy to paracetamol.
Serious liver disorder.
Rectal bleeding or inflammation.
Intake of aspirin and paracetamol should not be alternated. Paracetamol should be given with care to patients with impaired liver or kidney function. In the event of uric acid or sugar content tests, the patient should be advised to disclose the intake of paracetamol. If the pain persists for more than 5 days or the fever for more than 3 days, or in the event of aggravation, treatment should not be continued without seeking advice from a doctor. Severe or recurrent pain or high or continued fever may be indicative of serious illness.
The medicine contains paracetamol. It should not be combined with other paracetamol preparations so as not be exceed the recommended daily dose. Drugs which induce hepatic microsomal enzyme such as alcohol, rifampicin, barbiturates and other anti-convulsants may increase the hepatotoxicity of paracetamol particularly after over dosage. The therapeutic effects of paracetamol may also be decreased.